# SDR FDEA201107242923

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5377107800800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR26, STR 15 LT ISOLATOR BRACKET BROKEN IAW AMM 25-50-00-06.  R & R ISOLATOR BRACKET AT FR 26 STR 15 LT IAW SRM 51-72-10 & 51-40-21, PARA 6.
